# SDR ASAA2020091403171

- Difficulty date: September 10, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,218 hours, 15,644 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 22,663 hours, 6,583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL LIGHT ON WHEN WXR RADAR SELECTED.  GROUNDED - YES.  REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT, REF B737-800 AMM 34-43-11.  OPS CHECKS GOOD, REF AMM 34-43-00-710-802-001.  GROUND VERIFICATION GOOD FOR ETOPS.
